Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Is Anyone Prescribed Latuda? If So, How Does It Make You Feel!

Is Anyone Prescribed Latuda? If So, How Does It Make You Feel!

I have been on it for three weeks. I don't know if it is the meds or just life but I seem to be over vigilant and hyper, emotionally and physically.

A MyDepressionTeam Member said:

Latina I know with the elderly with Dementia is a no no . I know it is a antipsychotic and like all antidepressants this can cause you to have increased irritability and agitation. Your mood can change and behaviours increase . It can also increase your suicidal thoughts.
When are you seeing your Dr again you need to discuss with them your feelings.
Latina can also increase your blood sugar so you may need this checking.
I found that this drug will alter your thinking and judgements.
Also no grapefruit juice as this can affect the amount of the drug in your blood system. Along with Alcohol..
Can I ask do you suffer from bipolar as often this drug is given to suffers as it's affect can make you hyper. Which could be why you are feeling hyper vigilant.
I hope it all resolved and you get sorted. Take cate

posted over 3 years ago
A MyDepressionTeam Member said:

I’ve been taking it for a year now and all the side effects pretty much went away. I still get a bit nauseous if I don’t make sure to eat at least 300 calories with it but other than that it’s worked well for me. I’ve come down from 120mg to 40mg in the last 6 months.

posted over 2 years ago
A MyDepressionTeam Member said:

Me too. My insurance wouldn't cover it anyway. I found a new doc who is keeping me on my old stand by, Citalopram.

posted over 3 years ago
A MyDepressionTeam Member said:

This was a very scary drug for me,no sleep for days and felt like I was coming out of my skin,glad you are off of it

posted over 3 years ago
A MyDepressionTeam Member said:

Thank you. This new nurse diagnosed me with affective mood disorder after meeting with me for ten minutes without looking at previous medical records . My previous psychiatrist had been treating me for clinical depression for over ten years. Several months ago I had a bad depressive episode that would not abate. When my calls to her were not returned I switched doctors (mistake). The new nurse just cancelled today's appt due to illness. I stopped taking the Latuda several days ago and I think I'm starting to feel better. I can't believe the incompetence of the medical community around here (Florida). PLUS, the meds were $1000.00 a month. Ludicrous!!!!!

posted over 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in